The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tokyo Journal of Mathematics
( Vol. 27 NO.1 / (2004))
Koizumi-Type Interpolation Theorem and Extrapolation Estimates
Takuya Sobukawa,
Pages. 107-112
Abstract
Contents 1. Introduction and Result
2. Koizumi type interpolation theorem
3. The relation between the extrapolation estimates
4. Relation between two interpolation theorems
Key words interpolation theorem, extrapolation theorem
Mathmatical Subject Classification 46B99, 46E30, 46B70